Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 52, No. 1 (January, 2000)
T. Izawa Chern number formula for ramified covering 1−15
M. Satake Hardy's inequalities for Laguerre expansions 17−24
W. Rossman On embeddedness of area-minimizing disks, and an application to constructing complete minimal surfaces 25−40
M. Dajczer and R. Tojeiro Conformal deformations of submanifolds in codimension two 41−50
Y. Matsuyama Curvature pinching for totally real submanifolds of a complex projective space 51−64
K. Shimomura The homotopy groups of the L2-localized mod 3 Moore spectrum 65−90
R. Rimányi On the orientability of singularity submanifolds 91−98
T. Shirai Asymptotic behavior of the transition probability of a simple random walk on a line graph 99−108
A. G. Kartsatos and I. V. Skrypnik The index of a critical point for nonlinear elliptic operators with strong coefficient growth 109−137
N. Honda and M. Itoh A Kummer type construction of self-dual metrics on the connected sum of four complex projective planes 139−160
H. Ishi Positive Riesz distributions on homogeneous cones 161−186
S. Goto Quantum double construction for subfactors arising from periodic commuting squares 187−198
F. Dillen, B. Doubrov, B. Komrakov and M. Rabinovich Homogeneous surfaces in the three-dimensional projective geometry 199−230

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.